# SDR HALA0700356

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: HA598
- Make and model: Boeing 767322
- Aircraft serial: 23278
- Aircraft time: 61,536 hours, 29,542 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pressure Switch
- Part number: 211C223520
- Part serial: X02053A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADP AUTO FUNCTION INOP, OPERATES NORMAL IN ON POSITION.  ACCOMPLISHED FIM 29-11-00, FIGURE 109.  REPLACED ADP CONTROL PRESSURE SWITCH S29 PER AMM 29-11-19.  GROUND OPS AND LEAK CHECK OK.  REMOVED PLACARD.  CLEARED MIC SHEET.  MOC NOTIFIED.
